Hokkaido Mathematical Journal

SHI Dongyang, GUAN Hongbo,

A class of Crouzeix-Raviart type nonconforming finite element methods for parabolic variational inequality problem with moving grid on anisotropic meshes.

Hokkaido Mathematical Journal, 36 (2007) pp.687-709

Fulltext

PDF

Abstract

A class of Crouzeix-Raviart type nonconforming finite element methods are proposed for the parabolic variational inequality problem with moving grid on anisotropic meshes. By using some novel approaches and techniques, the same optimal error estimates are obtained as the traditional ones. It is shown that the classical regularity condition or quasi-uniform assumption on meshes is not necessary for the finite element analysis.

MSC(Primary)65N15
MSC(Secondary)65N30
Uncontrolled Keywordsvariational inequality, parabolic, anisotropic, moving grid, optimal error estimates